# SDR ASAA2022081739533

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 26,282 hours, 8,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ON. GROUNDED - YES. BITE SHOWS #2 CONTROLLER HAS TCV FAULT. RT PACK LIGHT ON STEARD WILL NOT RESET. TURNED PACK OFF AND LET COOL. TRIP RESET GOOD. OPS NORMAL REF. B737-900 AMM 21-62-00.
